zbMATH — the first resource for mathematics

Nonlinear differential polynomials sharing a small function. (English) Zbl 1212.30113
Arch. Math., Brno 44, No. 1, 41-56 (2008); corrigendum ibid. 44, No. 4, 335-337 (2008).
Summary: Dealing with a question of I. Lahiri [Ann. Pol. Math. 71, No. 2, 113–128 (1999; Zbl 0938.30022)] we study the uniqueness problem of meromorphic functions concerning two nonlinear differential polynomials sharing a small function. Our results will not only improve and supplement the results of W. C. Lin and H. X. Yi [Complex Variables, Theory Appl. 49, No. 11, 793–806 (2004; Zbl 1067.30065)] and I. Lahiri and A. Sarkar [Chin. J. Contemp. Math. 25, No. 3, 325–334 (2004; Zbl 1069.30051)] but also improve and supplement a very recent result of A. Banerjee [Ann. Pol. Math. 89, No. 3, 259–272 (2006; Zbl 1104.30018)].

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: EMIS EuDML